Hi, I find that when I take the daytime cold and flu tablets (the ones with Pseudoephedrine ) make me incredibly drowsy... no matter which brand they are.. Why would that be?? I can barely keep my eyes open and feel horribly heavy. I would have thought that the daytime ones would keep you awake.. I have asked at the pharmacy and the response I was given was ''well , they shouldn't do that''.. um yeah I know that.
+ Reply to Thread
Results 1 to 1 of 1
13-08-2013 15:36 #1Senior Member
- Join Date
- Feb 2012
- Brisbane North
Cold and Flu tablets - day tablets make me really drowsy.
By tigerchick in forum General depression and bluesReplies: 16Last Post: 07-02-2013, 19:34
By Pmakes3 in forum Product Recommendations & QuestionsReplies: 16Last Post: 23-01-2013, 19:46
By Squishii in forum Pregnancy & Birth General ChatReplies: 3Last Post: 07-09-2012, 21:41
The Health Hub & Glowing ExpectationsGlowing Expectations is conveniently located at The Health Hub in Darlinghurst. We offer pre & post natal personal ...
LATESTHow to get your kids to bring home empty lunch boxesIs the secret to saving for your child’s education in your home loan?Games to play with your baby – newborn to 12 months
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...